The dynamics of prey-predator model with disease in prey

Raid Kamel Naji, Kawa Ahmed Hasan

Abstract


In this paper an eco-epidemiological model, consisting of a Crowley–Martin prey-predator with disease in prey ,is investigated analytically as well as numerically. The conditions for the existence and local stability of equilibrium points are obtained. The global dynamics is studied numerically for different sets of initial values and for different sets of parameters values.


Full Text: PDF

How to Cite this Article:

Raid Kamel Naji, Kawa Ahmed Hasan, The dynamics of prey-predator model with disease in prey, J. Math. Comput. Sci., 2 (2012), 1052-1072

Copyright © 2012 Raid Kamel Naji, Kawa Ahmed Hasan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS